# SDR AALA201711069051

- Difficulty date: November 4, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 4,857 hours, 1,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED AFT WHITE EMERGENCY ESCAPE LIGHT AT SEAT 15D HAS A MISSING LENS COVER.  INSTALLED LENS COVER PER AMM 33-51-11.  OPERATIONAL CHECK GOOD.
